# SDR XMXR2018022200001

- Difficulty date: February 22, 2018
- Submitted: February 22, 2018
- Operation: Air carrier
- Aircraft: N359AS
- Make and model: Emb EMB-505
- Aircraft serial: 50500354
- Aircraft time: 1,184 hours, 761 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Part number: 10964000105
- Part serial: T0362
- Condition: Broken
- Location: Zone 400
- Part time: 1,184 hours, 761 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION OF RT PRE-COOLER ASSEMBLY FOUND INTERNAL VANES BROKEN OFF RT PRE-COOLER ASSEMBLY BLOCKING AIRFLOW OVER COOLING FINS. AFTER MORE RESEARCH FOUND HAS A SERVICE LETTER ADDRESSING THIS ISSUE. SL 505-36-0003. AFFECTED RT PRE-COOLER P/N 10964000-105 S/N T0362. TSN: 1183.5 CSN: 761
